Advertisement

General Properties of Set-Valued Equations

  • Anatoly A. Martynyuk
Chapter

Abstract

The chapter discusses the general properties of equations with a set of trajectories. Here a regularization procedure for the set of uncertain equations is proposed.

References

  1. 8.
    Aubin, J.-P.: Mutational equations in metric spaces. Set-Valued Anal. 1, 3–46 (1993)MathSciNetCrossRefGoogle Scholar
  2. 11.
    Belen’ky, I.M.: Some Questions of the Theory of Trajectories. Abstract of the dis. Doct. Fiz.-mat. Sciences, Leningrad (1964)Google Scholar
  3. 15.
    Bridgland, T.F.: Trajectory integrals of set valued functions. Pac. J. Math. 33(1), 43–68 (1970)MathSciNetCrossRefGoogle Scholar
  4. 21.
    Darboux, G.: Lecons sur la theorie generate des surfaces, vol. 2. Gautier Villars et Fils, Paris (1889)zbMATHGoogle Scholar
  5. 22.
    de Blasi, F.S., Iervolino, F.: Equazioni differentiali con soluzioni a valore compatto convesso. Bollettino della Unione Matematica Italiana 2(4–5), 491–501 (1969)zbMATHGoogle Scholar
  6. 23.
    Deimling, K.: Ordinary Differential Equations in Banach Spaces. Springer, Berlin (1977)CrossRefGoogle Scholar
  7. 24.
    Deimling, K.: Multivalued Differential Equations. Walter de Gruyter, Berlin (1992)CrossRefGoogle Scholar
  8. 27.
    Fillipov, A.F.: Classical solutions of differential equations with multivalued hand side. Vestn. Mosc. gos. un-ta (3), 16–26 (1967)Google Scholar
  9. 34.
    Hukuhara, M.: Sur l’application semicontinue dont la valeur est un past convex. Functional Ekvac. 10, 48–66 (1967)Google Scholar
  10. 39.
    Kikuchi, N.: On some fundamental theorem of contingent equations in connections with the control problem. Publ. Res. Inst. Math. Sci. A 3, 177–201 (1967)MathSciNetCrossRefGoogle Scholar
  11. 42.
    Ladde, G.S, Lakshmikantham, V., Vatsala, A.S.: Monotone Iterative Techniques for Nonlinear Differential Equations. Pitman, Boston (1985)zbMATHGoogle Scholar
  12. 45.
    Lakshmikantham, V., Vatsala, A.S.: Set differential equations and monotone flows. Nonlinear Dyn. Syst. Theory 3(2), 33–43 (2003)MathSciNetzbMATHGoogle Scholar
  13. 49.
    Lakshmikantham, V., Bhaskar, T.G., Vasundhara Devi, J.: Theory of Set Differential Equations in Metric Spaces. Cambridge Scientific Publishers, Cambridge (2006)zbMATHGoogle Scholar
  14. 51.
    Lakshmikantham, V., Leela, S., Martynyuk, A.A.: Stability Analysis of Nonlinear Systems, 2nd edn. Springer, Basel (2015)CrossRefGoogle Scholar
  15. 56.
    Louartassi, Y., El Mazoudi, El.H., El Alami, N.: A new generalization of lemma Gronwall–Bellman. Appl. Math. Sci. 6(13), 621–628 (2012)Google Scholar
  16. 59.
    Marchaud, A.: Sur les champs de demi-cones et equations differentieles du premier order. Bull. Soc. Math. France (62), 1–38 (1934)MathSciNetzbMATHGoogle Scholar
  17. 60.
    Marchaud, A.: Sur les champs de demi-cones convexes. Bull. Sci. Math. LXII(2), 229–240 (1938)Google Scholar
  18. 74.
    Martynyuk, A.A.: Invariance of solutions of set regularized equations. Dokl. NAS Ukr. 17, 3–7 (2012)zbMATHGoogle Scholar
  19. 77.
    Martynyuk, A.A.: Novel bounds for solutions of nonlinear differential equations. Appl. Math. 6, 182–194 (2015)CrossRefGoogle Scholar
  20. 78.
    Martynyuk, A.A.: On a method for estimating solutions of quasilinear systems. Dokl. NAS Ukr. 2, 19–23 (2015)MathSciNetzbMATHGoogle Scholar
  21. 81.
    Martynyuk, A.A.: Deviation of the set of trajectories from the state of equilibrium. Dokl. NAS Ukr. 10, 10–16 (2017)MathSciNetzbMATHGoogle Scholar
  22. 84.
    Martynyuk, A.A., Martynyuk-Chernienko, Yu.A.: Analysis of set trajectories of nonlinear dynamics: the estimation of solutions and the comparison principle. Differ. Equ. 48(10), 1395–1403 (2012)MathSciNetCrossRefGoogle Scholar
  23. 88.
    Martynyuk, A.A., Martynyuk-Chernienko, Yu.A.: Existence, uniqueness and an estimate of the solutions of the set of equations of the perturbed motion. Ukr. Mat. J. 65(2), 273–295 (2013)zbMATHGoogle Scholar
  24. 93.
    Michael, E.A.: Continuous selections, I. Ann. Math. 63(2), 361–381 (1956)MathSciNetCrossRefGoogle Scholar
  25. 98.
    N’Doye, I.: Generalisation du Lemme de Gronwall—Bellman pour la Stabilisation des Systemes Fractionnaires. Nancy-Universite, PhD These (2011)Google Scholar
  26. 99.
    Ovsyannikov, D.A., Egorov, N.V.: Mathematical Modeling of Formation Systems Electron and Ion Beams. Ed. St. Petersburg University, St. Petersburg (1998)Google Scholar
  27. 101.
    Pinto, B.L., De Blasi, A.J., Ievorlino, F.: Uniqueness and existence theorems for differential equations with convex-valued solutions. Boll. Unione Mat. Italy 3, 47–54 (1970)MathSciNetGoogle Scholar
  28. 102.
    Plotnikov, A.V., Skripnik, N.V.: Differential Equations with “Clear” and Fuzzy Multi-Valued Right-Hand Side. Asymptotic Methods. Astroprint, Odessa (2009)Google Scholar
  29. 105.
    Ricci, G., Levi-Civita, T.: Methodes de calcul absolu et leurs applications. Math. Ann. 54, 125–201 (1901)CrossRefGoogle Scholar
  30. 112.
    Stefanini, L.: A generalization of Hukuhara difference. In: Dubois, D., et al. (eds.) Soft Methods for Hand Var. and Imprecision. ASC, vol. 48, pp. 203–210. Springer, Berlin (2008)CrossRefGoogle Scholar
  31. 113.
    Synge, J.L.: Classical Dynamics. Springer, Berlin (1960)Google Scholar
  32. 121.
    Wazewski, T.: Systemes de comande et equations au contingent. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 9, 865–867 (1961)MathSciNetzbMATHGoogle Scholar
  33. 123.
    Zaremba, S.K.: Sur les equations au paratingent. Bull. Sci. Math. bfLX(2), 139–160 (1936)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Anatoly A. Martynyuk
    • 1
  1. 1.Institute of MechanicsNational Academy of Sciences of UkraineKievUkraine

Personalised recommendations